International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 5, Part A

Stronger chaotic features of the complemented shift map on m-symbol space


Author(s): Hena Rani Biswas and Md. Shahidul Islam

Abstract: This study aims to show that the chaoticity and related properties of the complemented shift map. In the sense of Devaney as well as generically chaotic with δ=diam(∑_m ), we verify that complemented shift map σ^c is chaotic. Few strong chaotic properties of the complemented shift map have been discussed, and it has been proved that the complemented shift map is conjugate (topologically) to the shift map. Finally, we provide an example to show that σ^c is chaotic, and for that reason, we say that σ^c is an alternative chaotic model in m-symbol space.

Pages: 34-41 | Views: 44 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Hena Rani Biswas, Md. Shahidul Islam. Stronger chaotic features of the complemented shift map on m-symbol space. Int J Stat Appl Math 2021;6(5):34-41.
Call for book chapter
International Journal of Statistics and Applied Mathematics